# SDR DALA2024040103931

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION SPIGOT FITTING RECEPTACLE ON RH PYLON. CORRECTIVE CTION: REMOVED AND REPLACED SPIGOT FITTING RECEPTACLE ON RH PYLON AS PER A319 SRM 54-51-12-300-001. (0270073)
